On the monotonicity of the power functions of tests based on traces of multivariate beta matrices
Michael D. Perlman
Journal of Multivariate Analysis, 1974, vol. 4, issue 1, 22-30
Abstract:
It is shown that for the MANOVA problem the power function of the test based on the trace of a multivariate beta matrix is monotonically increasing in each noncentrality parameter provided that the cutoff point is not too large. This result is also true for the problem of testing independence of two sets of variates.
Keywords: MANOVA; problem; testing; independence; of; variates; power; functions; invariant; tests; monotonicity; convexity; trace; test; V(t); multivariate; beta; matrix (search for similar items in EconPapers)
Date: 1974
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(74)90003-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:4:y:1974:i:1:p:22-30
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().